# SDR SWIA200718079

- Difficulty date: April 3, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 33,202 hours, 43,857 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LOCATED IN DOOR OF OVERHEAD BIN AT ROW 9 IS NOT WORKING.  REPAIRED WIRING.  OPERATIONAL CHECK GOOD.
